# SDR AALA20160105006

- Difficulty date: January 3, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 63,224 hours, 7,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLATION PIN ON THE BRACKETS THAT HOLD THE EMER EXIT LIGHT IN PLACE AT ROW 21 WERE BROKEN & MISSING.  MAINTENANCE ACTION PENDING.  THE ACFT WAS NOT GNDED.  REPLACED THE MISSING PINS ON THE EMER LIGHT ASSEMBLY BRACKET ABOVE SEAT ROW 21 IAW AMM 33-51-01.
